I was prescribed 10 mg Ambien after having a major back surgery about a month ago. It definitely helped me sleep but now I CRAVE the stupid stuff at night and can't sleep w/o it! In just the short period of time I've been on it, 10 mg stopped working and now I need to take 15 mg to sleep. My boyfriend also told me I had short conversations with him about 2 or 3 times that I dont remember at all.
I attempted last night to stop taking it and went through major withdrawal symptoms...couldnt sleep b/c I was so agitated, got nauseous (didnt vomit though), chills, then broke out in sweat...back and forth all night. Now I just feel like a huge ball of nerves today and cant even leave the house. It was like I was going through detox but I dont think thats even possible after only a month, is it?
Is it really possible to get addicted that quickly to a freakin sleep med? If it is, how long will I feel like this? I thought I'd feel better today but I feel worse. Can anyone offer any advise please?
You are physically dependant..not addicted...your doc should have warned you about this...and that to stop the med, you need to wean off. Rebound insomnia can occur when stopping the med with or without dependancy...Please call your doctor and let him/her know what's going on..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.